American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Stephen M. Buckley and Simon L. Kokkendorff. Comparing the Floyd and ideal boundaries of a metric space. Trans. Amer. Math. Soc. 361 (2009) 715-734. MR 2452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Oliver Roth. A general conformal geometric reflection principle. Trans. Amer. Math. Soc. 359 (2007) 2501-2529. MR 2286042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leon Takhtajan and Peter Zograf. Hyperbolic $2$-spheres with conical singularities, accessory parameters and Kähler metrics on ${\mathcal{M}}_{0,n}$. Trans. Amer. Math. Soc. 355 (2003) 1857-1867. MR 1953529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets. Trans. Amer. Math. Soc. 355 (2003) 787-811. MR 1932726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Toshiyuki Sugawa. Uniform perfectness of the limit sets of Kleinian groups. Trans. Amer. Math. Soc. 353 (2001) 3603-3615. MR 1837250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Li, Luen-Fai Tam and Jiaping Wang. Harmonic diffeomorphisms between Hadamard manifolds . Trans. Amer. Math. Soc. 347 (1995) 3645-3658. MR 1308017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shulim Kaliman. The limiting behavior of the Kobayashi-Royden pseudometric . Trans. Amer. Math. Soc. 339 (1993) 361-371. MR 1118826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1